(H,k) stable bipartite graphs with minimum size

Aneta Dudek; Małgorzata Zwonek

Discussiones Mathematicae Graph Theory (2009)

  • Volume: 29, Issue: 3, page 573-581
  • ISSN: 2083-5892

Abstract

top
Let us call a graph G(H;k) vertex stable if it contains a subgraph H after removing any of its k vertices. In this paper we are interested in finding the (respectively ) vertex stable graphs with minimum size.

How to cite

top

Aneta Dudek, and Małgorzata Zwonek. "(H,k) stable bipartite graphs with minimum size." Discussiones Mathematicae Graph Theory 29.3 (2009): 573-581. <http://eudml.org/doc/271017>.

@article{AnetaDudek2009,
abstract = {Let us call a graph G(H;k) vertex stable if it contains a subgraph H after removing any of its k vertices. In this paper we are interested in finding the $(K_\{n,n+1\};1)$ (respectively $(K_\{n,n\};1)$) vertex stable graphs with minimum size.},
author = {Aneta Dudek, Małgorzata Zwonek},
journal = {Discussiones Mathematicae Graph Theory},
keywords = {graph; vertex stable graph},
language = {eng},
number = {3},
pages = {573-581},
title = {(H,k) stable bipartite graphs with minimum size},
url = {http://eudml.org/doc/271017},
volume = {29},
year = {2009},
}

TY - JOUR
AU - Aneta Dudek
AU - Małgorzata Zwonek
TI - (H,k) stable bipartite graphs with minimum size
JO - Discussiones Mathematicae Graph Theory
PY - 2009
VL - 29
IS - 3
SP - 573
EP - 581
AB - Let us call a graph G(H;k) vertex stable if it contains a subgraph H after removing any of its k vertices. In this paper we are interested in finding the $(K_{n,n+1};1)$ (respectively $(K_{n,n};1)$) vertex stable graphs with minimum size.
LA - eng
KW - graph; vertex stable graph
UR - http://eudml.org/doc/271017
ER -

NotesEmbed ?

top

You must be logged in to post comments.